| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a preloaded monofocal intraocular lens (iol), model dib00, was implanted in the patient¿s right eye.Postoperatively, the patient was more myopic than anticipated.A secondary procedure was performed to explant the original lens and replace it with the same model of lower diopter (20.0d).The surgery did not require incision enlargement, an unplanned vitrectomy, sutures, or any delay.The patient required no additional medical attention or medications beyond standard care.The patient out come was not provided.No additional information was provided.The patient had bilateral lens implantation.This report is for the patient's right eye.A separate report will be submitted for the left eye.
Additional Manufacturer Narrative
Section a4 and a6: unknown, information was requested but not provided.Section h3:the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.